EconPapers    
Economics at your fingertips  
 

On the asymptotic distributions of weighted uniform multivariate empirical processes

Lajos Horvath

Journal of Multivariate Analysis, 1991, vol. 36, issue 1, 127-143

Abstract: We obtain limit theorems for sup [alpha]n(t,s)/(t[lambda]s[mu]G(t)L(s)), where [alpha]n is the bivariate uniform empirical process, , , and G, L are slowly varying functions at zero.

Keywords: multivariate; empirical; process; spatial; Poisson; process; two-time-parameter; Wiener; process; sums; of; random; functions; slowly; varying; function (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(91)90097-L
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:36:y:1991:i:1:p:127-143

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-25
Handle: RePEc:eee:jmvana:v:36:y:1991:i:1:p:127-143